Alert archive / California / Wind Advisories in 2006

Wind Advisory 2, NWS Los Angeles, CA

January 2, 2006Los Angeles County, Santa Barbara County, California

NWS Los Angeles, CA issued this wind advisory at Jan 2, 2006, 7:20 AM PST for Los Angeles County, Santa Barbara County, California. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2006, 7:20 AM PST (15:20 UTC)
Expired
Jan 2, 2006, 4:00 PM PST
In force
9 hr
Issued by
NWS Los Angeles, CA

Counties Los Angeles County, CA, Santa Barbara County, CA

The radar

The Los Angeles radar (KVTX), 6 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 3.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2006-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2006-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 021520
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
720 AM PST MON JAN 2 2006

...VERY STRONG AND POTENTIALLY DAMAGING WINDS TODAY FOR MUCH OF
SOUTHWESTERN CALIFORNIA...

.A POWERFUL PACIFIC STORM SYSTEM WILL CROSS SOUTHWESTERN
CALIFORNIA TODAY BRINGING STRONG AND GUSTY SOUTH TO SOUTHWEST
WINDS TO MUCH OF THE AREA...ESPECIALLY THE HIGHER TERRAIN. WINDS
WILL GUST AS HIGH AS 80 MPH THROUGH THE PASSES AND OVER THE PEAKS
OF THE HIGHER ELEVATIONS. WINDS BLOWING OVER THE SAN GABRIEL
MOUNTAINS WILL LIKELY CAUSE A MOUNTAIN WAVE TO FORM IN THE LEE OF
THE RANGE...OVER THE FOOTHILLS OF THE ANTELOPE VALLEY...WHERE WINDS
WILL LOCALLY GUST OVER 70 MPH. ELSEWHERE ACROSS MUCH OF THE LOWER
ELEVATIONS...VERY WINDY CONDITIONS WITH GUSTS TO 50 MPH WILL
PREVAIL FOR MUCH OF THE DAY...THOUGH DIMINISH OVER THE CENTRAL
COAST BY EARLY AFTERNOON...AND FARTHER SOUTH LATER THIS AFTERNOON.

CAZ059-022130-
/O.UPG.KLOX.WI.Y.0001.000000T0000Z-060103T0000Z/
/O.EXA.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
ANTELOPE VALLEY-
720 AM PST MON JAN 2 2006

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.  

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO BETWEEN 35 AND 45 MPH
ACROSS THE ANTELOPE VALLEY TODAY. THERE WILL BE LOCAL DAMAGING GUSTS
OVER 70 MPH MPH IN THE FOOTHILLS...BELOW THE SAN GABRIEL MOUNTAINS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ088-022130-
/O.EXA.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
SANTA CLARITA VALLEY-
720 AM PST MON JAN 2 2006

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

SOUTH WINDS WILL GRADUALLY INCREASE TO 30 TO 40 MPH WITH GUSTS TO
65 MPH THIS MORNING. THE STRONGEST WIND WILL OCCUR LATE THIS
MORNING AND EARLY THIS AFTERNOON. THE COMBINATION OF DAMAGING
WINDS AND VERY HEAVY RAIN WILL MAKE TRAVEL DANGEROUS ALONG THE
INTERSTATE 5 CORRIDOR...ESPECIALLY THROUGH THE NEWHALL PASS. THE
WIND WILL DIMINISH LATER THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ051-052-022130-
/O.CON.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
720 AM PST MON JAN 2 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

SOUTH WINDS WILL GRADUALLY INCREASE TO 35 TO 45 MPH WITH GUSTS TO
65 MPH THIS MORNING. THE STRONGEST WIND WILL OCCUR THIS MORNING
AND THEN DIMINISH AND BECOME SOUTHWEST 15 TO 25 MPH DURING THE
AFTERNOON. THE COMBINATION OF DAMAGING WINDS AND VERY HEAVY RAIN
WILL MAKE TRAVEL POTENTIALLY DANGEROUS DUE TO DOWNED TREES AND
POWER LINES TONIGHT THROUGH MONDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ046-053-054-022130-
/O.CON.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
720 AM PST MON JAN 2 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

VERY STRONG AND DAMAGING SOUTH WINDS WILL GRADUALLY INCREASE TO
40 TO 50 MPH WITH GUSTS TO 80 MPH THIS MORNING. THE STRONGEST WIND
WILL OCCUR LATE THIS MORNING AND EARLY THIS AFTERNOON. THE
COMBINATION OF DAMAGING WINDS AND VERY HEAVY RAIN WILL MAKE TRAVEL
DANGEROUS ACROSS THE MOUNTAINS...INCLUDING INTERSTATE 5 THROUGH
THE GRAPEVINE TODAY. THE WIND WILL DIMINISH BY LATE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ034>036-038-039-022130-
/O.NEW.KLOX.WI.Y.0002.060102T1520Z-060103T0000Z/
SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST-
SANTA YNEZ VALLEY-CUYAMA VALLEY-SANTA BARBARA COUNTY SOUTH COAST-
720 AM PST MON JAN 2 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

AREAS OF SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50
MPH CAN BE EXPECTED THROUGH EARLY AFTERNOON. WINDS WILL BLOW
STRONGEST THROUGH PASSES AND CANYONS AND OVER THE HIGHER TERRAIN.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ040-041-044-045-047-087-022130-
/O.NEW.KLOX.WI.Y.0002.060102T1520Z-060103T0000Z/
VENTURA COUNTY COAST-LOS ANGELES COUNTY COAST-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-CATALINA ISLAND-
720 AM PST MON JAN 2 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

AREAS OF SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH
WITH GUSTS TO 50 MPH LATER THIS MORNING AND CONTINUE THROUGH MID
AFTERNOON. WINDS WILL BLOW STRONGEST THROUGH PASSES AND CANYONS
AND OVER THE HIGHER TERRAIN.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOYER
2 follow-up statements
000 
WWUS76 KLOX 022102
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
102 PM PST MON JAN 2 2006

...VERY STRONG AND POTENTIALLY DAMAGING WINDS THROUGH LATE
AFTERNOON TODAY FOR MUCH OF SOUTHWESTERN CALIFORNIA...

.STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ASSOCIATED WITH A
POWERFUL PACIFIC STORM WILL CONTINUE THROUGH THE AFTERNOON ACROSS
SOUTHWESTERN CALIFORNIA...ESPECIALLY OVER THE HIGHER TERRAIN.
WINDS WILL GUST AS HIGH AS 80 MPH THROUGH THE PASSES AND OVER THE
PEAKS OF THE HIGHER ELEVATIONS. WINDS BLOWING OVER THE SAN
GABRIEL MOUNTAINS WILL LIKELY CAUSE A MOUNTAIN WAVE TO FORM IN
THE LEE OF THE RANGE...OVER THE FOOTHILLS OF THE ANTELOPE
VALLEY...WHERE WINDS WILL LOCALLY GUST OVER 70 MPH. ELSEWHERE
ACROSS MUCH OF THE LOWER ELEVATIONS...VERY WINDY CONDITIONS WITH
GUSTS TO 50 MPH WILL WILL CONTINUE UNTIL LATE AFTERNOON.

CAZ088-030000-
/O.CON.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
SANTA CLARITA VALLEY-
102 PM PST MON JAN 2 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

AREAS OF SOUTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 60 MPH WILL
DIMINISH BY LATE AFTERNOON. WINDS WILL BE STRONGEST THROUGH THE
NEWHALL PASS. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ051-052-030000-
/O.CON.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
102 PM PST MON JAN 2 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

AREAS OF SOUTH WINDS 35 TO 45 MPH WITH LOCAL GUSTS TO 60 MPH WILL
DIMINISH AND BECOME SOUTHWEST 15 TO 25 MPH BY LATE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ046-053-054-030000-
/O.CON.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
102 PM PST MON JAN 2 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

VERY STRONG AND DAMAGING SOUTH WINDS 40 TO 50 MPH WITH GUSTS TO
80 MPH WILL CONTINUE THROUGH LATE AFTERNOON. THE COMBINATION OF
DAMAGING WINDS AND HEAVY SHOWERS WILL MAKE TRAVEL DANGEROUS ACROSS
THE MOUNTAINS...INCLUDING INTERSTATE 5 THROUGH THE GRAPEVINE
TODAY. THE WIND WILL DIMINISH BY EARLY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ059-030000-
/O.CON.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
ANTELOPE VALLEY-
102 PM PST MON JAN 2 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

AREAS OF SOUTH TO SOUTHWEST WINDS 35 TO 45 MPH WILL CONTINUE
THROUGH LATE AFTERNOON. THERE WILL BE LOCAL DAMAGING GUSTS OVER 70 MPH
MPH IN THE FOOTHILLS...BELOW THE SAN GABRIEL MOUNTAINS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ034>036-038-039-030000-
/O.CON.KLOX.WI.Y.0002.000000T0000Z-060103T0000Z/
SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST-
SANTA YNEZ VALLEY-CUYAMA VALLEY-SANTA BARBARA COUNTY SOUTH COAST-
102 PM PST MON JAN 2 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

AREAS OF SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH
CAN BE EXPECTED THROUGH LATE AFTERNOON. WINDS WILL BLOW STRONGEST
THROUGH PASSES AND CANYONS AND OVER THE HIGHER TERRAIN.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ040-041-044-045-047-087-030000-
/O.CON.KLOX.WI.Y.0002.000000T0000Z-060103T0000Z/
VENTURA COUNTY COAST-LOS ANGELES COUNTY COAST-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-CATALINA ISLAND-
102 PM PST MON JAN 2 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

AREAS OF SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH
GUSTS TO 50 MPH THROUGH LATE AFTERNOON. WINDS WILL BLOW STRONGEST
THROUGH PASSES AND CANYONS AND OVER THE HIGHER TERRAIN.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOYER
000 
WWUS76 KLOX 030029
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
426 PM PST MON JAN 2 2006

...STRONG WINDS CONTINUE ACROSS PORTIONS OF SOUTHWEST CALIFORNIA...

.GUSTY SOUTHWEST WINDS CONTINUE ACROSS MANY AREAS OF SOUTHWEST
CALIFORNIA IN THE WAKE OF A POWERFUL COLD FRONT THAT MOVED THROUGH
THE REGION EARLIER TODAY. THE STRONGEST WINDS WILL CONTINUE TO BE
IN THE MOUNTAINS...WHERE WIND GUSTS OVER 60 MPH CAN BE EXPECTED
THROUGH THE EARLY EVENING HOURS. OTHER AREAS UNDER A WIND ADVISORY
CAN EXPECT WIND GUSTS OF 40 TO 50 MPH TO CONTINUE THROUGH THE EARLY
AFTERNOON. DUE TO THE LOOSENED SOILS FROM THE HEAVY RAINS TODAY...
PEOPLE SHOULD BE PREPARED FOR ADDITIONAL DOWNED TREES.

CAZ054-030300-
/O.EXP.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
/O.NEW.KLOX.HW.W.0002.060103T0026Z-060103T0300Z/
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
426 PM PST MON JAN 2 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED THE
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

VERY STRONG AND POTENTIALLY DAMAGING SOUTHWEST WINDS 35 TO 45 MPH
WITH GUSTS OVER 60 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS.
TRAVEL ACROSS INTERSTATE 5 THROUGH THE GRAPEVINE WILL CONTINUE TO
BE QUITE DANGEROUS THROUGH THE EARLY EVENING HOURS DUE TO THE STRONG
AND ERRATIC WINDS. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ088-030300-
/O.EXP.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
/O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/
SANTA CLARITA VALLEY-
426 PM PST MON JAN 2 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS DOWNGRADED
THE HIGH WIND WARNING TO A WIND ADVISORY...WHICH IS NOW IN EFFECT
UNTIL 7 PM.

AREAS OF SOUTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL
CONTINUE THROUGH THE EARLY EVENING HOURS. WINDS WILL BE STRONGEST
THROUGH THE NEWHALL PASS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ051-052-030300-
/O.EXP.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
/O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
426 PM PST MON JAN 2 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS DOWNGRADED THE
HIGH WIND WARNING TO A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7
PM PST THIS EVENING. 

AREAS OF SOUTHWEST WINDS 30 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH
WILL CONTINUE THROUGH EARLY EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-053-030300-
/O.EXP.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
/O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
426 PM PST MON JAN 2 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS DOWNGRADED THE
HIGH WIND WARNING TO A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7
PM PST THIS EVENING. 

AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH
WILL CONTINUE THROUGH EARLY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ059-030300-
/O.EXP.KLOX.HW.W.0001.000000T0000Z-060103T0000Z/
/O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/
ANTELOPE VALLEY-
426 PM PST MON JAN 2 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS DOWNGRADED THE
HIGH WIND WARNING TO A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7
PM PST THIS EVENING. 

AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 55 MPH
WILL CONTINUE THROUGH EARLY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ040-041-044-045-047-030300-
/O.EXP.KLOX.WI.Y.0002.000000T0000Z-060103T0000Z/
/O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/
VENTURA COUNTY COAST-LOS ANGELES COUNTY COAST-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-
426 PM PST MON JAN 2 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED
THE WIND ADVISORY...WHICH IS NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH
WILL CONTINUE THROUGH EARLY EVENING. WINDS WILL BLOW STRONGEST THROUGH
PASSES AND CANYONS AND OVER THE HIGHER TERRAIN.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ034>036-038-039-030300-
/O.EXP.KLOX.WI.Y.0002.000000T0000Z-060103T0000Z/
/O.NEW.KLOX.WI.Y.0003.060103T0026Z-060103T0300Z/
SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST-
SANTA YNEZ VALLEY-CUYAMA VALLEY-SANTA BARBARA COUNTY SOUTH COAST-
426 PM PST MON JAN 2 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...


THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED
THE WIND ADVISORY...WHICH IS NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

AREAS OF SOUTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH
WILL CONTINUE THROUGH EARLY EVENING. WINDS WILL BLOW STRONGEST 
NEAR THE OCEAN AND ACROSS HIGHER TERRAIN.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.


$$

CAZ087-030130-
/O.EXP.KLOX.WI.Y.0002.000000T0000Z-060103T0000Z/
CATALINA ISLAND-
426 PM PST MON JAN 2 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

GOMBERG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 2, 4:45 AM PST, 2 hours 35 minutes earlier.

Area forecast discussion, Jan 2, 4:45 AM PST, 2 hours 35 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
445 AM PST MON JAN 2 2006

...UPDATED AVIATION/MARINE DISCUSSION...

.SHORT TERM...
SYNOPTIC SITUATION HAS AN UPPER LEVEL TROUGH EXTENDING NORTH SOUTH
AROUND 128 DEG WEST...OR ABOUT 470 NM WEST OF POINT CONCEPTION. IN
24 HOURS...THIS TROUGH EXITS SOUTHERN CALIFORNIA AND MOVES TO
CENTRAL AZ. AHEAD OF THE TROUGH...A PLUME OF TROPICAL MOISTURE
EXTENDS FROM NEAR POINT CONCEPTION AND EXTENDS SEVERAL HUNDRED MILES
TO THE SOUTHWEST. ACCORDING TO THE LATEST MESSAGE FROM THE SATELLITE
EXPERTS IN DC...THIS BAND IS PRODUCING RAINFALL RATES OF 0.2 TO 0.3
INCHES PER HOUR. OROGRAPHIC ENHANCEMENT SHOULD PRODUCE RAINFALL
RATES OF 0.4 TO 0.9 INCHES OVER THE SOUTH FACING SLOPES ONCE THIS
BAND MOVES ONSHORE. THESE RATES ARE IN EXCESS OF USGS RAINFALL RATES
FOR RECENT BURN AREAS. THUS...A FLASH FLOOD WARNING FOR MUD AND
DEBRIS FLOWS HAS ALREADY BEEN ISSUED FOR THE GAVIOTA BURN AREA IN
SOUTHWESTERN SBA COUNTY. FLASH FLOOD WATCHES REMAIN IN EFFECT FOR
THE BURN AREAS OF VEN AND LA COUNTY.

OVER NIGHT...THE MAIN FOCUS OF THE RAINFALL HAS BEEN ALONG THE
CENTRAL COAST AND OVER THE SANTA YNEZ MOUNTAINS. IN THE LAST 6
HOURS...FROM A HALF TO OVER 2 INCHES OF RAIN HAVE BEEN MEASURED OVER
THE CENTRAL COASTS OF SLO COUNTY AND WESTERN SBA COUNTY. HEAVIER
RAINS HAVE OCCURRED OVER THE SANTA YNEZ MOUNTAINS AND THE MOUNTAINS
OF WESTERN VEN COUNTY. RAINFALL OVER THESE AREAS HAS BEEN MOSTLY IN
EXCESS OF AN INCH IN THE LAST 6 HOURS...WITH SAN MARCOS PASS COMING
IN AT 3.66 INCHES...OLD MAN MOUNTAIN 3.07 INCHES...AND NORDHOFF
RIDGE AND THE UPPER MATILIJA CANYON BOTH REPORTING 2.17 INCHES...
AND THIS IS BEFORE THE FRONT MAKES THE TURN AT POINT CONCEPTION.

AT THIS TIME...RADAR SHOWS THE RAIN BAND OFF THE CENTRAL COAST
BECOMING ORIENTED MORE NORTH-SOUTH. THIS INDICATES THAT THE
STRONGEST SHOWERS OF THE MORNING ARE GETTING READY TO TURN THE
CORNER AT POINT CONCEPTION AND MOVE EASTWARD ALONG THE SOUTH COASTS
OF SBA AND VEN COUNTY. ALTHOUGH RAINFALL AMOUNTS FOR THIS STORM
HAVE...SO FAR...BEEN LIGHTER THAN EXPECTED SOUTH OF POINT
CONCEPTION...THE RECENT NORTH SOUTH ORIENTATION OF THE FRONTAL BAND
INDICATES THAT THIS STORM STILL HAS THE POTENTIAL TO BRING EXCESSIVE
RAINFALL TO THE SOUTH FACING SLOPES OF THE REGION TODAY SINCE THIS
ORIENTATION FAVORS OROGRAPHIC ENHANCEMENT.

RAINFALL AMOUNTS TODAY ARE EXPECTED TO RANGE FROM 2 TO 4 INCHES IN
MOST COASTAL AND VALLEY AREAS...WITH LOCAL AMOUNTS UP TO 5 INCHES
EXPECTED ACROSS THE SANTA BARBARA COUNTY SOUTH COAST AND VENTURA
COUNTY COASTAL/VALLEY AREAS. FOOTHILL AND MOUNTAIN AREAS ARE
GENERALLY EXPECTED TO RECEIVE BETWEEN 3 AND 5 INCHES...WITH LOCALLY
HIGHER AMOUNTS IN EXCESS OF 7 INCHES POSSIBLE IN THE SANTA YNEZ
RANGE AND VENTURA COUNTY MOUNTAINS. THERE WILL ALSO BE A CHANCE FOR
THUNDERSTORMS WITH A STRONG POTENTIAL FOR VERY INTENSE RAINFALL
RATES WITH THE PASSAGE OF THE MAIN FRONTAL SYSTEM. RAINFALL RATES OF
1 TO 1.5 INCHES PER HOUR POSSIBLE DURING THE PEAK OF THE EVENT. WITH
THESE INTENSE RAINFALLS...THERE EXISTS THE POTENTIAL FOR SIGNIFICANT
FLOODING...ESPECIALLY OVER THE MOST RECENTLY BURNED AREAS OF VENTURA
AND LOS ANGELES COUNTIES. THUS...FLASH FLOOD WATCHES REMAIN IN
EFFECT FOR ALL BURN AREAS AND MAJOR PORTIONS OF THE REGION WHICH
CURRENTLY INCLUDES THE SOUTH COAST OF SBA COUNTY...THE SANTA CLARITA
VALLEY...AND ALL MOUNTAINS OF SBA...VEN AND LA COUNTIES. THE
HEAVIEST SHOWERS ALONG THE SOUTH COAST OF SBA...VEN AND LA SHOULD
OCCUR DURING THE MORNING AND EARLY AFTERNOON HOURS...WITH SHOWERS
AND THUNDERSTORMS DIMINISHING FROM THE WEST DURING THE EVENING HOURS

SNOW LEVELS WILL BE ABOVE 7000 FEET FOR THE HEAVIEST PORTION OF THE
STORM. SNOW LEVEL WILL FALL TO 5500 FEET BY LATE AFTERNOON...WHICH
WILL BE AFTER THE BULK OF THE PRECIPITATION HAS ENDED. STILL THE
HIGHEST PEAKS COULD SEE ONE TO TWO FEET OF SNOW ABOVE 7000 FEET.

HIGH WINDS ARE ALREADY OCCURRING WITH THIS SYSTEM. WINDS IN THE
MOUNTAINS ARE ALREADY GUSTING TO OVER 60 MPH AT CHILAO AND WINDS OF
30 TO 45 MPH ARE MORE WIDESPREAD OVER ALL MOUNTAINS. WINDS HAVE
DIMINISHED OVER THE CENTRAL COAST...SO THE WIND WARNING HAS BEEN
DROPPED THERE. HOWEVER...THE HIGHER TERRAIN OVER THE CENTRAL COAST
IS STILL SEEING SOME WINDS FROM THE SOUTH AT 35 MPH. AT
VANDENBERG...WINDS WERE GUSTING TO NEAR 40 MPH. WIND WARNINGS REMAIN
IN EFFECT FOR ALL THE MOUNTAINS OF SOUTHERN CALIFORNIA. WINDS ARE
EXPECTED TO SHIFT TO THE WEST AND DIMINISH OVER MOST OF THE REGION
DURING THE AFTERNOON AND EVENING HOURS.

.LONG TERM (TUE-SUN)...MEDIUM RANGE MODELS ARE IN PRETTY GOOD
AGREEMENT THOUGH THE WEEK. LOOK FOR CONDITIONS TO IMPROVE ON TUESDAY
AND LOOK EVEN BETTER WEDNESDAY THROUGH FRIDAY WITH OFFSHORE FLOW AND
MOSTLY SUNNY SKIES AND UNSEASONABLY WARM TEMPERATURES...HIGHS INTO
THE 70S WED THRU FRI AT SOME LOCATIONS. A STORM MOVES ONSHORE NORTH
OF THE REGION OVER THE WEEKEND...PRODUCING THE SLIGHTEST OF CHANCES
FOR PRECIPITATION NORTHERN MOST PORTIONS OF SLO COUNTY AND COOLER
TEMPERATURES ELSEWHERE SAT THRU SUN.

&&

.AVIATION...
THE COLD FRONT ASSOCIATED WITH THE STRONG UPPER TROUGH OFF THE COAST
WAS FINALLY BEGINNING TO ACCELERATE TO THE EAST AS THE UPPER TROUGH
WAS GETTING KICKED EAST BY UPSTREAM ACTIVITY. THE FRONT WILL
GENERATE HEAVY RAIN AND STRONG GUSTY SOUTH WINDS OUT AHEAD OF THE
FRONTAL SURFACE. THE TIMING IS BECOMING MORE CERTAIN WITH THE
HEAVIEST ACTIVITY NOW PUSHING INTO THE COASTAL SECTIONS NORTH OF
POINT CONCEPTION. THE HEAVY RAIN AND GUSTY WINDS WILL PUSH INTO
SECTIONS SOUTH OF POINT CONCEPTION DURING THE EARLY MORNING HOURS
AFTER SUNRISE. ISOLATED THUNDERSTORMS ARE ALOS A POSSIBILITY. EAST
TO SOUTHEAST WINDS MAY REACH SPEEDS OF 25 KT WITH GUSTS TO 35 KT IN
THE MOST EXPOSED LOCATIONS JUST BEFORE FRONTAL PASSAGE. ONCE THE
FRONT PASSES THROUGH THE REGION...THE WINDS WILL SHIFT TO THE WEST
TO SOUTHWEST AND DECREASE WHILE THE RAIN SUBSIDES.

&&

.MARINE...
STILL ON TRACK FOR MAJOR SWELL/SURF EVENT ACROSS THE AREA TONIGHT
THROUGH TUESDAY. MODELS STILL INDICATE LONG-PERIOD WESTERLY SWELLS
BUILDING TO AROUND 20 FEET ACROSS THE OUTER WATERS...AND TO AROUND
13 FEET ACROSS THE INNER WATERS. GIVEN THE SWELL HEIGHTS...WILL KEEP
THE HIGH SURF ADVISORIES IN EFFECT FOR COASTAL AREAS THROUGH
TUESDAY. EXPECTING BREAKERS OF 7 TO 10 FEET WITH MAX SETS TO 12 FEET
THROUGH TUESDAY. WITH MORNING HIGH TIDES TO REACH AROUND 6.5 FEET
THE NEXT COUPLE OF MORNING...COASTAL FLOODING WILL BE A CONTINUED
THREAT. SO...WILL ALSO KEEP COASTAL FLOOD WATCH IN EFFECT THROUGH
TUESDAY.

IN SHORTER TERM...SE WINDS AHEAD OF FRONT WILL PRODUCE GALE FORCE
WINDS ACROSS THE COASTAL WATERS TONIGHT/MONDAY MORNING...BEFORE
TURNING TO THE WEST MONDAY AFTERNOON. AS THE FRONT MOVES
THROUGH...THUNDERSTORMS WILL ALSO BE A THREAT ACROSS THE COASTAL
WATERS...WITH LIGHTNING/HEAVY RAIN/GUSTY WINDS AND WATERSPOUTS ALL
POSSIBLE WITH ANY THUNDERSTORMS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
FLOOD WATCH (SEE LAXFFALOX).
FLOOD ADVISORY (SEE LAXFLSLOX).
GALE WARNING (SEE LAXCWFLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...DANIELSON
AVIATION...SWEET
Hazardous weather outlook, Jan 2, 6:00 AM PST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST MON JAN 2 2006

CAZ034>041-044>047-051>054-059-087-088-031400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST MON JAN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

STRONG WINDS WILL CREATE HAZARDOUS WEATHER FOR MOUNTAIN AND DESERT
TRAVELERS THROUGH THIS EVENING. A LARGE SWELL WILL CREATE HAZARDOUS
CONDITIONS AT THE BEACHES GENERATING BOTH LARGE SURF AND STRONG RIP
CURRENTS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

A LARGE SWELL WILL CREATE HAZARDOUS CONDITIONS AT THE BEACHES
GENERATING BOTH LARGE SURF AND STRONG RIP CURRENTS THROUGH TUESDAY
MORNING...OTHERWISE HAZARDOUS WEATHER IS NOT FORECAST.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

In the hours before

Special weather statement, Jan 2, 2:07 AM PST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
207 AM PST MON JAN 2 2006

CAZ034>036-039>041-044>047-087-088-PZZ650-655-670-673-676-030000-
CATALINA ISLAND-EAST SANTA BARBARA CHANNEL-
INNER WATERS FROM POINT MUGU TO SAN MATEO POINT-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
LOS ANGELES COUNTY VALLEYS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND-
POINT ARGUELLO TO SANTA CRUZ ISLAND AND OUT 60 NM-
POINT PIEDRAS BLANCAS TO POINT ARGUELLO AND OUT 60 NM-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA BARBARA COUNTY SOUTH COAST-
SANTA CLARITA VALLEY-SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SANTA YNEZ VALLEY-VENTURA COUNTY COAST-VENTURA COUNTY COASTAL VALLEYS-
VENTURA COUNTY INTERIOR VALLEYS-
202 AM PST MON JAN 2 2006

...THUNDERSTORMS...WATERSPOUTS AND TORNADOES POSSIBLE TODAY...

A STRONG COLD FRONT WILL MOVE THORUGH THE AREA TODAY...BRINGING THE
POTENTIAL FOR THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN CALIFORNIA.

THUNDERSTORMS THAT DEVELOP TODAY COULD PRODUCE WATERSPOUTS AND WEAK
TORNADOES ACROSS THE AREA TODAY.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE
FOR THE LATEST INFORMATION ON THUNDERSTORMS.

RAT/RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 1:21 AM PSTFlash Flood WarningLOXSanta Barbara6 hr
Jan 2, 2:28 AM PSTMarine Weather StatementLOX22 days
Jan 2, 5:37 AM PSTWind AdvisoryLOX103 min
Jan 2, 7:15 AM PSTFlash Flood WarningLOXSanta Barbara3 hr
Jan 2, 9:40 AM PSTFlash Flood WarningLOXLos Angeles4 hr
Jan 2, 11:45 AM PSTSevere Thunderstorm WarningLOXLos Angeles20 min

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.